# SDR SIMA200435201

- Difficulty date: December 9, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 4,877 hours, 4,546 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION OF AIRCRAFT.  THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  CUTOUT A SECTION OF THE DAMAGED OMEGA BEAM AND TREATED THE BARE METAL EDGES.  FABRICATED A REPAIR ANGLE .050 IN, REPAIR PLATE .125 IN, SHIMS AND A FILLER.  REPAIR DONE IAW SRM. (SW21200501808) (K)
